| Model Number |
C501 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Na.
Event or Problem Description
The initial reporter complained of questionable results for multiple patients tested for mg2 on a cobas 6000 c (501) module.Discrepant results were provided for 1 patient sample.The initial result was 3.9 mg/dl.This result was reported outside of the laboratory where it was questioned.The repeat result was 2.2 mg/dl.The repeat result was believed to be correct.The mg2 reagent lot number was 596601.The expiration date was not provided.
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).No pre-analytic issues were identified.Calibration was last performed on (b)(6) 2022 and was acceptable.Qc was acceptable.There was no indication for a performance issue of the reagent.No issues were identified during a review of the alarm trace data.The field service engineer (fse) found the reagent pack was contaminated and replaced it.The customer ran precision testing along with a patient correlation.All results were reproducible and precision results were within specification.The customer has had no further issues since the service visit.The investigation determined the service actions resolved the issue.